# SDR COMA0560212

- Difficulty date: March 26, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 12,832 hours, 10,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4949 DURING PREFLIGHT INSPECTION FOUND THE EMERGENCY LIGHTING POWER SUPPLY NR 2 INOPERATIVE.  REPLACED THE BATTERY CHARGER ASSEMBLY.
